PL EN


2013 | 23 | 3 | 43-55
Article title

Deterministic properties of serially connected distributed lag models

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
Distributed lag models are an important tool in modeling dynamic systems in economics. In the analysis of composite forms of such models, the component models are ordered in parallel (with the same independent variable) and/or in series (where the independent variable is also the dependent variable in the preceding model). This paper presents an analysis of certain deterministic properties of composite distributed lag models composed of component distributed lag models arranged in sequence, and their asymptotic properties in particular. The models considered are in discrete form. Even though the paper focuses on deterministic properties of distributed lag models, the derivations are based on analytical tools commonly used in probability theory such as probability distributions and the central limit theorem.
Year
Volume
23
Issue
3
Pages
43-55
Physical description
Contributors
author
  • Systems Research Institute of the Polish Academy of Sciences, ul. Newelska 6, 01-447 Warsaw, Poland, pnowak@ibspan.waw.pl
author
References
  • AMEMIYA T., Advanced Econometrics, Harvard University Press, Cambridge, MA, 1985.
  • DAHL C.M., KULAKSIZOGLU T., Modelling changing lag structure in U.S. Housing Construction, Department of Economics, Purdue University, 2004.
  • DHRYMES P.J., Distributed Lags. Problems of Estimation and Formulation, 2nd Ed., North Holland, Amsterdam 1981.
  • FISHER I., Note on a short-cut method for calculating distributed lags, International Statistical Institute Bulletin, 1937, 29, 323–327.
  • GADOMSKI J., Modeling Flows in Socio-Economic Systems Using Time-Varying Distributed Lag Models, Systems Research Institute of the Polish Academy of Sciences, Working Papers RB, 2011, 64, 1–36 (in Polish).
  • GADOMSKI J., Time-Varying Distributed Lag Models in the Flow Systems, paper presented at the Macromodels International Conference, Poznań 2011.
  • GRILICHES Z., Distributed Lags. A Survey, Econometrica, 1967, 35 16–49.
  • MADDALA G.S., Introduction to Econometrics, 3rd Ed., PWN, Warsaw 2006 (in Polish).
  • OTTO W., Variability in Investment Delays, PhD Thesis, Faculty of Economic Sciences, Warsaw University, Warsaw 1985 (in Polish).
  • PESANDO J.S., Seasonal Variability in Distributed Lag Models, Journal of the American Statistical Association, 1972, 67, 311–312.
  • TRIVEDI P.K., LEE B.M.S., Seasonal Variability in a Distributed Lag Model, Review of Economic Studies, 1981, 48, 497–505.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-2b1d8071-9cf6-4e61-bcc9-2267c9b186d0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.